# SDR CALA2024071102008

- Difficulty date: July 9, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO ENTRANCE, WEB HAS SEVERAL AREAS OF CORROSION.   REMOVED DAMAGE-CORROSION-FOUND OUT OF LIMITS. ORIGINAL THICKNESS  .045, MAT LOSS .020, REMAINING .025 (<0.10+). RECEIVED AND INSTALLED NEW WEB P/N 146A8123U25. REMOVED DAMAGED WEB IAW B737 SRM 53-60-15, SRM 51-40-02 AND BOEING DWG 146A8123.  HAECO GSO
